Alert archive / Michigan / Wind Advisories in 2009
Wind Advisory 9, NWS Detroit, MI
NWS Detroit, MI issued this wind advisory at Dec 9, 2009, 8:18 PM EST for 8 counties in Michigan. It was in force for 2 hr.
The area
The counties it named.
The facts
- Issued
- Dec 9, 2009, 8:18 PM EST (01:18 UTC)
- Expired
- Dec 9, 2009, 10:45 PM EST
- In force
- 2 hr
- Issued by
- NWS Detroit, MI
Counties Lenawee County, MI, Livingston County, MI, Macomb County, MI, Monroe County, MI, Oakland County, MI, Saint Clair County, MI, Washtenaw County, MI, Wayne County, MI
The radar
The Detroit radar (KDTX), 33 km from the middle of the area, began a volume at 01:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 1.3 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 571 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 333 m²/s²
- 0-3 km storm-relative helicity
- 386 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KDTX 100118 NPWDTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 818 PM EST WED DEC 9 2009 ...A MODEST DECREASE IN WINDS TONIGHT... .AN INTENSE LOW PRESSURE SYSTEM OVER NORTHERN LAKE HURON WILL CONTINUE TO MOVE AWAY FROM SOUTHEAST MICHIGAN TONIGHT. THIS WILL ALLOW WINDS TO DIMINISH MODESTLY COMPARED TO THE AFTERNOON...THAT IS WESTERLY WIND GUSTS AROUND 45 MPH THROUGH THE NIGHT AS COLDER AIR MOVES INTO THE REGION. MIZ063-068>070-075-076-082-083-100900- /O.CAN.KDTX.HW.W.0003.000000T0000Z-091210T0900Z/ /O.NEW.KDTX.WI.Y.0009.091210T0118Z-091210T0900Z/ ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE- MONROE- INCLUDING THE CITIES OF...PORT HURON...HOWELL...PONTIAC... WARREN...ANN ARBOR...DETROIT...ADRIAN...MONROE 818 PM EST WED DEC 9 2009 ...WIND ADVISORY IN EFFECT UNTIL 4 AM EST THURSDAY... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST THURSDAY. THE HIGH WIND WARNING HAS BEEN CANCELLED. WIND GUSTS HAVE DROPPED BELOW 50 MPH OVER ALL LOCATIONS AND THIS WILL REMAIN THE CASE THROUGH THE NIGHT...HOWEVER...SUSTAINED SOUTHWEST WINDS AROUND 25 MPH WILL PERSIST WITH GUSTS AROUND 45 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MIZ049-054-055-060>062-100230- /O.CAN.KDTX.WI.Y.0008.000000T0000Z-091210T0900Z/ HURON-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER- INCLUDING THE CITIES OF...BAD AXE...CARO...SANDUSKY...OWOSSO... FLINT...LAPEER 818 PM EST WED DEC 9 2009 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS CANCELLED THE WIND ADVISORY. WIND GUSTS HAVE FALLEN BELOW 45 MPH AND THIS WILL REMAIN THE CASE THROUGH THE NIGHT...HOWEVER...GUSTS AROUND 30 MPH WILL BE COMMON AS COLDER AIR MOVES INTO THE REGION. $$ BT
1 follow-up statement
000 WWUS73 KDTX 100345 NPWDTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 1045 PM EST WED DEC 9 2009 ...WIND ADVISORY CANCELLED BUT WINDS REMAIN GUSTY... .AN INTENSE LOW PRESSURE SYSTEM OVER NORTHERN LAKE HURON WILL CONTINUE TO MOVE AWAY FROM SOUTHEAST MICHIGAN TONIGHT. THIS WILL ALLOW WINDS TO CONTINUE DIMINISHING MODESTLY BUT GUSTS TO 40 MPH WILL REMAIN POSSIBLE FOR THE REST OF THE NIGHT. MIZ063-068>070-075-076-082-083-100445- /O.CAN.KDTX.WI.Y.0009.000000T0000Z-091210T0900Z/ ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE- MONROE- INCLUDING THE CITIES OF...PORT HURON...HOWELL...PONTIAC... WARREN...ANN ARBOR...DETROIT...ADRIAN...MONROE 1045 PM EST WED DEC 9 2009 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS CANCELLED THE WIND ADVISORY. WIND GUSTS HAVE FALLEN BELOW 45 MPH AND THIS WILL REMAIN THE CASE FOR THE REST OF THE NIGHT...HOWEVER...GUSTS TO 40 MPH REMAIN POSSIBLE AND GUSTS TO 30 MPH WILL BE COMMON. $$ BT
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this wind advisory went out at Dec 9, 6:56 PM EST, 1 hour 22 minutes earlier.
Area forecast discussion, Dec 9, 6:56 PM EST, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
656 PM EST WED DEC 9 2009
.AVIATION...
STRONG WIND GUSTS WILL PERSIST THROUGH THE NIGHT, ESPECIALLY DURING
THE HOURS BEFORE MIDNIGHT, SUPPORTED BY A COLD FRONT AS IT MOVES
THROUGH THE REGION. GUSTS TO 40 KNOTS WILL BE COMMON DURING THE
FRONTAL PASSAGE BUT WILL THEN EASE SLIGHTLY AFTER MIDNIGHT BEFORE
INCREASING AGAIN DURING THE DAYLIGHT HOURS OF THURSDAY.
IN ADDITION TO THE WIND, LAKE EFFECT SNOW SHOWERS WILL BECOME MORE
NUMEROUS DURING THE NIGHT, AND WILL LIKELY HAVE AN IMPACT ON
AVIATION OPERATIONS THE MOST FROM DTW TO PTK DURING THE OVERNIGHT
HOURS. THE COLD AIR WILL FUEL THE LAKE EFFECT AND THE WIND FIELD
WILL SHAPE THE BANDS. DEPENDING ON HOW THESE BANDS EVENTUALLY
DEVELOP, THERE IS POTENTIAL FOR IFR/LIFR CEILING AND VISIBILITY
FIRST IN THE DETROIT/PONTIAC AREA OVERNIGHT AND THEN TO A LESSER
EXTENT TOWARD FLINT AND SAGINAW AS THE WINDS BACK WITH TIME
DURING THE DAYLIGHT HOURS OF THURSDAY MORNING.
&&
.PREV DISCUSSION...ISSUED 352 PM EST WED DEC 9 2009
SHORT TERM...TONIGHT
INTENSE LOW PRESSURE SYSTEM NOW DOWN TO 975 MB AS IT RAPIDLY LIFTS
NORTHEAST ACROSS NORTHERN LOWER MI THIS AFTERNOON. COLDER AIR
WRAPPING BACK AROUND THIS SYSTEM NOW BEGINNING TO INFILTRATE THE
REGION. THIS COMBINED WITH WEAK SHORTWAVE ENERGY EMBEDDED WITHIN
THE EDGE OF THE DEVELOPING CYCLONIC FLOW MAINTAINING SCATTERED/
NUMEROUS SHOWERS ACROSS THE AREA. RAPID COOLING THERMAL PROFILE
RESULTING IN A SHIFT FROM A RA/SN MIX TO SNOW SHOWERS AT THIS TIME.
TIGHTENING PRESSURE GRADIENT COMBINED WITH THE STRENGTHENING COLD
AIR ADVECTION/ISENTROPIC DESCENT WILL MAINTAIN A STRONG WIND FIELD
THROUGH TONIGHT. AREA OBSERVATIONS SHOWING HIGHEST GUSTS NOW
PEAKING OUT IN THE 45-55 MPH RANGE. THEREFORE CURRENT WIND
HEADLINES REMAIN ON TARGET AND LEAVE AS IS FOR THIS EVENING.
FOCUS TONIGHT TURNS TOWARD THE DEVELOPMENT AND EASTWARD PENETRATION
OF LAKE EFFECT SNOW. A PRONOUNCED INCREASE IN OVERLAKE INSTABILITY
WILL COMMENCE OVER LAKE MICHIGAN INTO THIS EVENING AS 850 MB
TEMPERATURES DROP BELOW -10C AND EQUILIBRIUM LEVELS CLIMB UPWARDS
OF 8-10K FT. THE IMPRESSIVE THERMODYNAMIC STRUCTURE WORKING IN
CONJUNCTION WITH THE PASSAGE OF THE SYNOPTIC COLD FRONT...STRONG
WESTERLY FLOW AND INCREASING LOW LEVEL CONVERGENCE WILL ENSURE
NUMEROUS SNOW SHOWERS STREAM ACROSS THE STATE THROUGH THE NIGHT.
FAVORED AREAS FOR SEEING MORE SUSTAINED AND HEAVIER SNOWBANDS/
SQUALLS WILL BE WITHIN THE M-59 AND I-94 CORRIDORS. THIS WILL
TRANSLATE INTO 1-3 INCH ACCUMULATIONS...WITH THE HIGHEST AMOUNTS
TARGETING WASHTENAW/LIVINGSTON COUNTIES. GIVEN THE POTENTIAL FOR
THIS TO ARRIVE AS A SHORT DURATION/HIGH INTENSITY WIND DRIVEN BURST
OF SNOW...WILL GO AHEAD AND ISSUE AN ADVISORY FOR WASHTENAW AND
LIVINGSTON COUNTIES.
STRONG COLD AIR ADVECTION WILL RESULT IN LOWS REACHING THE UPPER
TEENS/LOWER 20S...WHILE WIND CHILL READINGS DROP WELL INTO THE
SINGLE DIGITS BY THIS TIME.
LONG TERM...THURSDAY THROUGH WEDNESDAY
MAIN LAKE EFFECT SNOW BAND WILL BE DISSIPATING TOMORROW MORNING AS
LOW LEVEL WINDS BACK TO A SLIGHTLY MORE SOUTHWESTERLY FETCH AND
CONVERGENCE WEAKENS. A FEW LAKE EFFECT SNOW SHOWERS WILL STILL BE
POSSIBLE TOMORROW AND FRIDAY THOUGH AS 850 MB TEMPS DROP TO NEAR
-20C. MAIN LIMITING FACTOR WILL BE THE FACT THAT THE CONVECTIVE
DEPTH WILL BECOME MORE SHALLOW. BEST LOCATIONS WILL BE ALONG THE M59
CORRIDOR WITH A WEST-SOUTHWEST FETCH OFF OF THE WIDEST PART OF LAKE
MICHIGAN. OTHER MAIN STORY WILL BE THE COLD TEMPERATURES AND STRONG
WINDS. PRESSURE GRADIENT BEHIND EXITING SURFACE LOW WILL REMAIN
STRONG AS 1030 MB HIGH BUILDS TO THE SOUTHWEST. MIXING UP TO 850 MB
WILL ALSO ALLOW FOR STRONG GUSTS APPROACHING 40 MPH ON THURSDAY AND
30 MPH ON FRIDAY. THIS COMBINED WITH HIGH TEMPS IN THE LOW 20S WILL
PRODUCE WIND CHILLS AROUND 0.
QUIET WEATHER IS EXPECTED OVER THE WEEKEND AS SURFACE RIDGE CROSSES
THE AREA ON SATURDAY AND WINDS SHIFT TO A MORE SOUTHERLY
DIRECTION...CUTTING OFF THE LAKE EFFECT SNOW. WAA WILL RAISE 925 MB
TEMPS TO NEAR 0C BY SUNDAY AND EXPECT MAX TEMPS TO RISE ABOUT 5
DEGREES HIGHER EACH DAY THIS WEEKEND. 12Z GFS TRIES TO DEVELOP
PRECIP ON SUNDAY WITH SOME DECENT ISENTROPIC LIFT BUT HAS BEEN VERY
INCONSISTENT WITH THE TIMING AND TRACK OF THIS FEATURE SO LEANED
MORE TOWARD THE ECMWF WITH LOW POPS. FORECAST CONFIDENCE DROPS NEXT
WEEK AS ANOTHER SOUTHERN STREAM SYSTEM WILL MOVE OUT OF THE
SOUTHWEST CONUS ON MONDAY AND INTO OUR REGION. ONCE
AGAIN...SIGNIFICANT DIFFERENCES IN TRACK EXIST BETWEEN THE MODELS.
THE GFS BRINGS THE DEEP UPPER LOW ACROSS THE US/CANADIAN BORDER
WHILE THE ECMWF KEEPS IT FURTHER NORTH. AS A RESULT...THE ECMWF
BRINGS THE SURFACE LOW FURTHER NORTH ACROSS LOWER MICHIGAN.
NEVERTHELESS...UPPER LEVEL DYNAMICS WILL BE MUCH WEAKER WITH THIS
SYSTEM. PRECIP TYPE COULD BE PROBLEMATIC AS GFS BUFKIT SOUNDINGS
SUGGEST A BRIEF CHANGEOVER TO RAIN ON MONDAY. GIVEN UNCERTAINTY ON
TRACK...WILL NOT MAKE MAJOR CHANGES TO THE FORECAST.
MARINE...
INTENSE LOW PRESSURE SYSTEM WILL RAPIDLY LIFT NORTHEAST AND ACROSS
NORTHERN LAKE HURON THIS EVENING. STRONG WESTERLY WINDS WILL
CONTINUE IN THE WAKE OF THIS SYSTEM AIDED BY AMPLE INSTABILITY
GENERATED BY MUCH COLDER AIR MOVING ACROSS THE MARINE AREAS. THIS
WILL ENSURE GUSTS APPROACH STORM FORCE OVER THE SOUTHERN HALF OF
LAKE HURON AND ACROSS WESTERN LAKE ERIE INTO TONIGHT...WITH GALE
FORCE WINDS ELSEWHERE.
GALES WILL CONTINUE THURSDAY AND FRIDAY AS ARCTIC AIR SETTLES ACROSS
THE GREAT LAKES WHILE THE PRESSURE GRADIENT REMAINS STRONG AND
MIXING INCREASES. THE GRADIENT WILL BEGIN TO RELAX NEXT WEEKEND AS
A RIDGE OF HIGH PRESSURE BUILDS INTO THE REGION.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...HIGH WIND WARNING...MIZ063-MIZ068-MIZ069-MIZ070-MIZ075-MIZ076-
MIZ082-MIZ083...UNTIL 4 AM THURSDAY.
WINTER WEATHER ADVISORY...MIZ068-MIZ075...UNTIL 8 AM THURSDAY.
WIND ADVISORY...MIZ049-MIZ054-MIZ055-MIZ060-MIZ061-MIZ062...UNTIL 4
AM THURSDAY.
LAKE HURON...
GALE WARNING...LHZ361-LHZ362...UNTIL 10 PM FRIDAY.
GALE WARNING...LHZ363-LHZ462-LHZ463-LHZ464...FROM 4 AM THURSDAY TO
10 PM FRIDAY.
STORM WARNING...LHZ363-LHZ421-LHZ441-LHZ442-LHZ443-LHZ462-LHZ463-
LHZ464...UNTIL 4 AM THURSDAY.
GALE WARNING...NEARSHORE WATERS FROM PORT AUSTIN TO PORT HURON
INCLUDING OUTER SAGINAW BAY...FROM 4 AM THURSDAY TO 4 AM
FRIDAY.
GALE WARNING...INNER SAGINAW BAY...UNTIL 4 AM FRIDAY.
LAKE ST CLAIR...
GALE WARNING...FROM 4 AM THURSDAY TO 4 AM FRIDAY.
STORM WARNING...UNTIL 4 AM THURSDAY.
MI WATERS OF LAKE ERIE...
GALE WARNING...FROM 4 AM THURSDAY TO 4 AM FRIDAY.
LOW WATER ADVISORY...UNTIL 7 PM THURSDAY.
STORM WARNING...UNTIL 4 AM THURSDAY.
&&
AVIATION.....BT
SHORT TERM...MR
LONG TERM....AGD
MARINE.......MR
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).Hazardous weather outlook, Dec 9, 4:21 PM EST, 3 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 421 PM EST WED DEC 9 2009 MIZ069-070-076-082-083-102130- OAKLAND-MACOMB-WAYNE-LENAWEE-MONROE- 421 PM EST WED DEC 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...TONIGHT A HIGH WIND WARNING IS IN EFFECT THIS AFTERNOON AND TONIGHT. PLEASE SEE THE LATEST WEATHER MESSAGE /NPWDTX/ FOR DETAILS. SNOWFALL ACCUMULATIONS OF 1 TO 2 INCHES ARE POSSIBLE TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY STRONG WEST WINDS WILL CONTINUE ON THURSDAY...WITH GUSTS TO 45 MPH POSSIBLE. SNOWFALL ACCUMULATIONS OF 1 TO 2 ARE POSSIBLE THURSDAY AND THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. MIZ068-075-102130- LIVINGSTON-WASHTENAW- 421 PM EST WED DEC 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...TONIGHT A HIGH WIND WARNING IS IN EFFECT THIS AFTERNOON AND TONIGHT. PLEASE SEE THE LATEST WEATHER MESSAGE /NPWDTX/ FOR DETAILS. A WINTER WEATHER ADVISORY IS IN EFFECT TONIGHT. PLEASE SEE THE LATEST WINTER WEATHER MESSAGE /WSWDTX/ FOR DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY STRONG WEST WINDS WILL CONTINUE ON THURSDAY...WITH GUSTS TO 45 MPH POSSIBLE. SNOWFALL ACCUMULATIONS OF 1 TO 2 ARE POSSIBLE THURSDAY AND THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. MIZ049-054-055-060>063-102130- HURON-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER-ST. CLAIR- 421 PM EST WED DEC 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...TONIGHT A WIND ADVISORY IS IN EFFECT THIS AFTERNOON AND TONIGHT. PLEASE SEE THE LATEST WEATHER MESSAGE /NPWDTX/ FOR DETAILS. SNOWFALL ACCUMULATIONS OF 1 TO 2 INCHES ARE POSSIBLE TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY STRONG WEST WINDS WILL CONTINUE ON THURSDAY...WITH GUSTS TO 45 MPH POSSIBLE. SNOWFALL ACCUMULATIONS OF 1 TO 2 ARE POSSIBLE THURSDAY AND THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. MIZ047-048-053-102130- MIDLAND-BAY-SAGINAW- 421 PM EST WED DEC 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...TONIGHT SNOWFALL ACCUMULATIONS OF UP TO AN INCH ARE POSSIBLE TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY STRONG WEST WINDS WILL CONTINUE ON THURSDAY...WITH GUSTS TO 45 MPH POSSIBLE. SNOWFALL ACCUMULATIONS OF 1 TO 2 ARE POSSIBLE THURSDAY AND THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. LCZ422-423-460-LEZ444-LHZ361>363-421-422-441>443-462>464-102130- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 421 PM EST WED DEC 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE HURON AND LAKE ST CLAIR. .DAY ONE...TONIGHT STORM WARNINGS ARE IN EFFECT THROUGH TONIGHT FOR THE SOUTHERN HALF OF LAKE HURON...AS WELL AS THE MICHIGAN WATERS OF LAKE ERIE AND LAKE ST CLAIR. GALE WARNINGS ARE IN EFFECT FOR ALL OTHER MARINE AREAS. PLEASE SEE THE LATEST FORECASTS /NSHDTX/ AND MARINE WEATHER MESSAGE /MWWDTX/ FOR DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY GALE WARNINGS ARE IN EFFECT THURSDAY AND THURSDAY NIGHT FOR ALL MARINE AREAS. PLEASE SEE THE LATEST FORECASTS /NSHDTX/ AND MARINE WEATHER MESSAGE /MWWDTX/ FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. MR YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Nearby
Wind Advisories in Michigan, 2009Every wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.